MAUDE Adverse Event Report: DEPUY MITEK LLC US MINI QUICKANCHOR® PLUS #0, SINGLE PACK; SCREW, FIXATION, BONE

DEPUY MITEK LLC US MINI QUICKANCHOR® PLUS #0, SINGLE PACK; SCREW, FIXATION, BONE
Model Number 212133
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: udi: (b)(4).E3: reporter is a j&j sales representative.H4: the device manufacture date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep in south korea that preoperatively to an unknown procedure on an unknown date, it was observed that the mini quickanchor® plus #0, single pack device was broken.It was unknown if and how the procedure was completed.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H1 additional narrative: investigation summary : the product was returned to mitek for evaluation.Mitek then conducted visual inspection of the device received.The device was evaluated.Visual inspection revealed that the device was received in used condition, the anchor was not returned, the suture was found still attached in the device, however it was broken, the broken ends are frayed.The handle was in good condition.The inserter was found slightly bent.A manufacturing record evaluation was performed for the finished device 7l32544 number, and no non-conformances were identified.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the visual inspection result, this complaint can be confirmed.The possible root cause for the issue reported by the customer can be attributed to procedural variables, such handling of the device or product interaction during procedure; an excessive force applied to the device can cause the inserter tip to bent and the suture damage, however, this cannot be conclusively determined.As per ifu-104023 do not twist or apply bending force to the inserter as either may damage the anchor, suture or inserter tip.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.

Brand Name
MINI QUICKANCHOR® PLUS #0, SINGLE PACK
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key17325670
Report Number1221934-2023-02751
Device Sequence Number17520244
Product Code HWC
UDI-Device Identifier10886705001972
UDI-Public10886705001972
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K992487
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number212133
Device Catalogue Number212133
Device Lot Number7L32544
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2023
Supplement Date Received by Manufacturer08/10/2023
08/18/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date08/11/2023
08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown